Serious Issue! Headaches Constantly Please Help!?
Okay, for the past week I have been working out with my High School Football Team in the gym, and doing bench press, squat, incline, etc. But during this week i\'ve noticed whenever i get to the last rep i push hard to get it up and get a HUGE headache in the back right side of my head. It throbs TREMENDOUSLY! it lasts for 10 minutes then fades away. But this is seriously inhibiting my performance and i don\'t know if this is serious or not. It always seems to occur when i get my blood pumping. (Blood Pressure Issue??).
I have read that question in the Doctors Question, and have suffered similar symptoms for many years. After much research I began to understand what was causing my illness, and now decades later, I am suffering terribly from this undiagnosable illness that is being fobbed off without any reasonable discussion that many of these symptoms are being caused by overuse and misuse of the modern world's electronic gimmicks.
If you are a proliferice user of cordless forms of communications equipment then you are possibly suffering the same as I am and millions of other people throughout the world.
Have a read of this article below. If you are a proliferic user of cell phones, dect phone and wi fi communications, then it will have affect of your bodily programming.
A new Post "#1233: DECT signals affects the heart" was written on the March 24, 2010 at 8:52 am on "EMFacts Consultancy".
From Magda Havas:
Please watch this 7-minute video on youtube that I made yesterday.
It provides unequivocal evidence that the radiation from a cordless (DECT) phone interferes with the heart. This video provides evidence that electrohypersensitivity is real, is physical, and may be life threatening.
It also shows that non-thermal exposure, at levels well below federal guidelines in most countries (0.3% of the 1000 microW/cm2), has biological and health effects.
Please share this video with your friends, family, and doctors as they are the ones who need to know about this to better help their patients.